# SDR 96ZZZM98

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 930
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 4566 - CMH - CREW REPORTED, WHEN GEAR EXTENDED THEY HAD THREE GREEN DOWN AND LOCK, BUT HAD NO INTRANSIT.  LANDED WITH  NO INCIDENT.  CLEANED AND LUBED NOSE GEAR UPLOCK ACTUATOR.  PERFORMED GEAR SWING, ALL GEAR INDICATIONS INDICATE NORMAL.
